NIGHTTIME COLD AND FLU - acetaminophen, dextromethorphan hydrobromide and doxylamine succinate liquid
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Active ingredients (in each 30 mL dose cup)
Acetaminophen, USP 650 mg
Dextromethorphan HBr, USP 30 mg
Doxylamine succinate, USP 12.5 mg
temporarily relieves common cold/flu symptoms:
This product contains acetaminophen. Severe liver damage may occur if you take
Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning:
If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
Taking more than the directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
|adults & children 12 years & over ||30 mL (2 TBSP) every 6 hours
|children 4 to under 12 years||ask a doctor
|children under 4 years||do not use
acesulfame potassium, alcohol, anhydrous citric acid, D&C yellow no.10, FD&C green no. 3, FD&C yellow no. 6, flavors, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate
Compare to the active ingredients
in Vicks® NyQuil® Cold & Flu*
COLD & FLU
Acetaminophen USP (Pain reliever/fever reducer)
Doxylamine succinate USP (Antihistamine)
Dextromethorphan HBr USP (Cough suppressant)
12 FL OZ (355 mL)
|NIGHTTIME COLD AND FLU
acetaminophen, dextromethorphan hydrobromide and doxylamine succinate liquid
|Labeler - Bi-Mart (027630078)|
|Registrant - Aurohealth LLC (078728447)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.